MathSciNet Relay Station
MathSciNet bibliographic data
MR969413 32H35 (32D15 32F15)
Forstnerič, Franc Extending proper holomorphic mappings of positive codimension. Invent. Math. 95 (1989), no. 1, 31–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement